# SDR AALA202310050463

- Difficulty date: September 25, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #8 LOWER FORWARD BOLT BETWEEN WS 8744 AND WS 9235, BETWEEN RIBS 16 AND 17. REPLACED BOLT PER AMM 27-84-65.
